# SDR A6WA9900080

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 2760 · Drag Control System
- Part: Feedback Pot
- Condition: Failed
- Location: Airbrakes
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AIRBRAKE LIGHT CAME ON WITH CONFIG WARING.  CYCLED AIRBRAKE SEVERAL TIMES, AIRBRAKE LIGHT COMES ON INTERMITTENT.  REPLACED AIRBRAKE FEEDBACK POT, OPS CHECKED GOOD ON GROUND.  (X)
